# SDR FDEA202509151699

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 6-60 TO STATION 6-100 / 1129 X = 8.5 LEFT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN STATION 6-60 TO   STATION 6-100/1129 X = 8.5 LEFT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN AT   STATION 6-10 X= 8.5 LEFT HAND SIDE WORN AND EXCEEDED LIMIT IN ACCORDANCE WITH SRM   53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101. SEAT TRACK SECTIONAL REPAIR CARRIED OUT   FROM STATION 1129/6-60 TO STATION 1129/6-100 X= 8.5 LEFT HAND SIDE IN ACCORDANCE WITH   SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO 1-5100-7-5001B7 PT1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
